# SDR AALA202207053385

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,928 hours, 26,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION PANEL LIGHT ILLUMINATED. MAINTENANCE FOUND DOOR DAMPER PRESSURE LOW. SERVICED DOOR DAMPER PER AMM 52-22-00. ACCOMPLISHED BITE OF CIDS PER AMM 23-73-00 NO LIGHTS ILLUMINATED ON CIDS PANEL. CHECKED GOOD NO FAULTS NOTED AT THIS TIME.
